Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Peripheral Neuropathy Complications

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will
Ask the Experts

L.T.S.E. of my HARRT therapy?

Good Morning, Dr. Henry,I was hoping you could address my neuropathy concerns. I've been on a regime of; Norvir(1pill,100mg,1xdaily)Viread(1pill,300mg,1xdaily)Keppra(1pill,1000mg,1xdaily)Selzentry(1pill,150mg,2xdaily)Prezista(2pills,400mg,1xdaily)....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Your current HIV regimen is not usually one that has a clearly increased risk for peripheral neuropathy. Your symptoms certainly sound like peripheral neuropathy which can be due to HIV (risk often related to lower CD4 counts), HIV Read more »

Very scared....

Hi.Please can you answer the follwoing questions, as I am so very scared.I am new to HAART, and wish to know the following (For background, I may have been infected over 10 years ago):1) Does Peripheral Neuropathy lessen or completely disappear with...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...The development of peripheral neuropathy as a complication of AIDS can be due to either to the direct effects of HIV itself, or sometimes to an opportunistic infection Read more »

what to exspect?

should my feet be giving me problems,when fould out 3yrs ago i had serve pains in my hand until taking the meds now when i get up in the moring my feet sometimes hurts?
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
...Pain in your feet can be a sign of peripheral neuropathy. Peripheral neuropathy can be due to HIV itself, complications of HIV, or the medications used to treat HIV. The medications Read more »

HAART Side Effects

Dr. Young, I was wondering how long any side effects would occur with HAART therapy. I started treatment on 1/30/09 and for the last week, I believe I've been experiencing what I would classify as mild paresthesia in my hands and feet. These...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.It would indeed seem like you could be developing symptoms of peripheral neuropathy. While uncommon with today's treatment combinations, this complication does occur-- sometimes related to HIV (or complications), Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

... Table of Contents Introduction A Snapshot of the Nervous System Clinical Features of Peripheral Neuropathy Development of DSPN Diagnosing DSPN Risk Factors for DSPN Neuropathy Management DSPN Therapies Conclusion Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

... Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, Read more »
Canadian AIDS Treatment Information Exchange

Hearing Loss May Be Linked to Use of Nukes

...effects, including the following: fatty livers, swollen pancreas glands (pancreatitis), and nerve damage in the hands/feet (peripheral neuropathy). These complications occur because nukes can damage the energy-producing parts of a cell... Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
Connect With Others

More complications??

Posted by jrob123, 2 Replies
If you guys can please help asses my situation, it would be much appreciated. I only took 2 tests both were done the same day. 13 days post exposer I took a Rapid Antibody test, as well as a NAAT or DNA test. The Rapid came back negative, which I... Read more »

Puzzled

Posted by Anonymous, 2 Replies
Would PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had... Read more »

My exposure was a bit complicated, HELP!!

Posted by questions, 3 Replies
I am a gay guy and yesterday I had sex with a guy I met, I didn't suck him or anything, he sucked me though the only thing I did was fingering him in the anus, however after I pulled my finger out, and right after I did I saw blood coming out of... Read more »

Lymph Node Removal Complications

Posted by amandajeanbrown, 4 Replies
...I had a lymph node removed from my groin on May 6th, initially, I had no complications. The incision site looks great, no redness, no signs of infection. There is mild swelling directly under the incision, to Read more »